During the examination, vaginitis and a little cervicitis were investigated and dealt with. Two courses of medicine were prescribed, one was washed and forgot its name, and the other was Baofukang suppository to be put in. Now, during the second course of treatment after a menstruation (which has been completely completed), vaginal bleeding was suddenly found in these two days, a little bit
If you suffer from vaginitis, you can treat it with some external suppositories or lotions under the guidance of a doctor. If there are symptoms of vaginal bleeding during medication, there should be some symptoms caused by mucosal damage. If it's not very serious, it doesn't need treatment. Just pay attention to personal hygiene and observation.
Hello, if a little bleeding is caused by vaginitis, it is more likely. As long as the bleeding is not much, you can continue to follow the medication. If there is much bleeding, you need to suspend medication. Usually pay attention to the cleanliness of perineum, change underwear frequently, and wash underwear and socks separately. Avoid rooming during treatment
According to your current situation, in the process of vaginal administration, if the amount of bleeding is very small, you can continue vaginal tamponade treatment, which is not a big problem. Now there is a small amount of bleeding in the vagina. This consideration is to enter the ovulation period, which belongs to the phenomenon of bleeding during ovulation. Don't worry about him for the time being. Continue the vaginal tamponade treatment.